| Model Number |
DFT015 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
12/20/2022
Type of Reportable Event
Malfunction
Event or Problem Description
A pharmacist reported that during a cataract extraction with intraocular lens (iol) implant procedure, the lens broke during injection and the backup lens was implanted.Additional information has been requested.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).